# SDR 2006FA0001223

- Difficulty date: December 21, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N259TA
- Make and model: Cessna 172S
- Aircraft serial: 172S9225
- Aircraft time: 1,711 hours
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401
- Part serial: 85020018
- Condition: Failed
- Location: Engine
- Part time: 126 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER BENDIX FAILED.
